:( i have been having headaches with nausea i had them 2 month's ago also went to doctor and my blood pressure was high they ran blood work which came back with high liver enzemes.i had a ultersound and they said i have fat in my liver. i was put on hyzarr for the blood pressure. i was given tigan for nausea and midrin for the headaches. the headaches went away for 2 months and now there back again. I have nausea and vomiting. i don't know what could be causing this if anyone has had similar problems please get back . thank youReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?